... onc about this,
she said it's not from the drug. Also
have debilitating pain throughout my
body, fatigue, insomnia, depression,
etc. Worried about my teeth
I am taking aromasin. My upper teeth are now "chattered" on the inside of my mouth. I asked my?
- 30 May 2015 by Survivor X 2
- 4 August 2015
- aromasin, depression, insomnia, pain, fatigue, mouth, tooth, drug
... onc about this,
Added 30 May 2015:
now. I've quit taking Aromasin 3x due
To the intense side effects. I'm determined to stay with it this time, but
would really like to know the depths of
SE's. Thank you!
I was not familiar with this drug, so I read up on it. It would appear that you need to take either this drug, or one like it. Since it suppresses the production of estrogen in your body, it is causing menopausal symptoms, many of which are what you are describing.
I'm assuming you mean your teeth are chattering as if you are cold, and you're worried that it will cause them to break?
Since you need this drug, I would suggest you go to your dentist and have him make a you what is called a "bite guard," which protects your teeth. Perhaps this is a side effect that will pass with time.
Are you on any other meds for your pain and insomnia? I would hope that your doctor could prescribe these for you. Ask your doctor. And best of luck to you.
I am a nurse of 39 years and I'm not one to believe all health information I find on the Internet. I am on Aromasin and have been dealing with most of the side effects listed from the beginning. I will be finished this medication next May and I can't wait. I have not read anything about harm to your teeth until today after breaking off at least 1/4 of a molar, lower jaw and then researching this problem. My dentist for years has said I have strong healthy teeth! No treatments other than the usual fluoride wash, for 61 that's pretty good. Well, the .000... what ever for teeth shattering, that's me. I am not saying one should not consider Aromasin, but they should really consider all the side effects of the drug. Does the benefit of Aromasin out weigh the risks of major side effects (and teeth shattering is not one of them)? I have (had) Stage IIa Invasive Ductal Carcinoma and with a fairly good prognosis, I wonder if Aromasin is worth the additional 2, 3 percentage points gained??? I would love to hear from others.
- Aromasin Information for Consumers
- Aromasin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aromasin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 May 2015 • 3 answers
Updated 23 Nov 2014 • 2 answers
Updated 3 Jun 2015 • 2 answers
Updated 24 Oct 2017 • 2 answers
Updated 29 Oct 2015 • 6 answers